PDA

View Full Version : Thermocin



Mademan118
02-27-2004, 05:50 AM
Hey i jus got mine in and i was reading the label and it said to start off by takin one pill and then after you can take a 2 pills at a time no more then 4 in a 24 hour period. My question is, when is it the right time to jump to the 2 pills? This is my second day on them and im still only doin 1 in the morniing one at 5. Thanks
wally

HobbesAB
02-27-2004, 06:40 AM
Wally,

Based on my own experiences, I have found that if you don't notice any tolerance issues after the first day, normally its OK for you to jump to 2 pills after a day or so. Pay attention to your body after taking the 2 pills and make sure that you drink plenty of water.

Jasonl
02-27-2004, 12:29 PM
I think it will be ok to take 2 in the morning and 2 in the mid-afternoon now that you've been on one for a few days now.

chris mason
02-27-2004, 01:01 PM
I would recommend you stay with the lower dose for 5 days, but I think Hobbes' advice is also sound.

Mademan118
03-02-2004, 08:05 PM
well i upped the dose to 4 pills total a day. It says its suppose to increase energy and mental focus and all that but i kinda tired and no energy. I know thats not its mian cause but im wondering if the effect will be noticeable. ALso ive read reviews sayin that it makes people more alert but for i could still go to sleep after taking 2 pills. Maybe im jus wierd but im jus wondering

chris mason
03-03-2004, 05:24 AM
The product contains ephedrine, pseudo-ephedrine, synephrine, and caffeine. If you feel tired after taking it that is an ABNORMAL reaction. You should stop taking it IMMEDIATELY and see your doctor to find our why you might feel such an effect from the ingestion of stimulants. As an interesting side note, my wife, who is hypothyroid and takes Synthroid daily, felt a similar effect from taking the product (obviously she stopped immediately).

Mademan118
03-03-2004, 11:17 AM
maybe i said it unclearly. I dont feel tired after, but like when i wake up in the morning ims till tired. Then i take them but i dont feel any immediate effect. I mean i do get a little more energy at around 9 o clock. and i meant i am still tired and have no energy after immediately taking them, not that i get tired after taking them. let me see your response to this and then i will make the decision.

Mademan118
03-03-2004, 11:21 AM
also i havent been drinking as much water as i used to but im carrying around my water bottle again to keep taking in water. Maybe that would have an effect on things also.

Joe Black
03-03-2004, 11:58 AM
Might sound like a silly question but are you getting enough sleep?

Is your diet in check?

If both of this have holes in, thermocin is not going to put you right. I definately think it gives me an edge when I have things in the right place, but remember the staples of your diet and training need to be there.

Mademan118
03-03-2004, 12:28 PM
my diet is in check most of the time (execpt on weekends when im out with friends and i cant really get a good meal in i get some subway). Sleep is about 7 hours a night, someitmes less depending if i have a test the next day. Im tryint o up it to around 9 hours or so a day. i may slip up on diet every once in awhile, like today i had a small bit of tater tots and wow it tasted good but im not going to eat anything else like that for the rest of the week. But i realy dont eat unhealthy, lots of protien, chicken, broccoli, tuna, shakes, nuts, wheat bread, and apples mainly.

chris mason
03-03-2004, 03:05 PM
I did misunderstand you. So what you are saying is that you don't really feel much of a kick from the product, correct? If not, I really have no response other than to say that you must be rather immune to the effects of stimulants. Between the ephedrine, synephrine, and caffeine there are a pretty decent size dose of stimulants in the product. They should get you going.

As I mentioned to someone else, I take the product (my first dose) in the morning about 20 minutes before I eat. You might want to try that to see if you feel more of an effect.

The morning fatigue you feel is attributable to the fact that the product ups your entire metabolism. While using the product you are "up", this actually builds a fatigue debt you owe your body. That is why I suggest you don't use it as full dose for more than 30 days.

You should also remember that the product has other ingredients that facilitate fat loss, so I think you should continue to use it.

Mademan118
03-03-2004, 03:14 PM
yea you hit it on the head. Sorry i didnt make it unclear. Yea im going to conitune taking it (thats 40$ i could have spent ons omething else!). Yea im tryin to get more sleep in but like tonight im going to be up late (i have to work and then study). But yea i dont really feel the kick until 9 o clock i guess and i take it around 6:45 or so. ill take the pills right when i wake up instead of with my first meal. but yea thanks chris for the concern!

HobbesAB
03-03-2004, 04:48 PM
Again, drink more water. I also don't feel much of a kick when I take Thermocin. However, when I chase it down with 24-32 oz of water right away, I feel a nice surge.

Jasonl
03-03-2004, 05:53 PM
Again, drink more water. I also don't feel much of a kick when I take Thermocin. However, when I chase it down with 24-32 oz of water right away, I feel a nice surge.
I feel that too. I also feel a nice surge about 30mins later, you know, the kind where you think your bladder will explode. :D